# SDR HEEA072083

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- Aircraft time: 11,063 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Valve
- Part number: C4264215
- Condition: Stuck
- Location: Main Rotor
- Component: Cylinder, 206076062003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AND SLEEVE ASSY (SERVO VALVE) HAS STICKY MOVEMENT. REPLACED WITH SERVICEABLE ASSY.
